MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 22G*1 1/2"

SOL-MILLENNIUM MEDICAL INC MONOJECT; MONOJECT HYPODERMIC SAFETY NEEDLE 22G*1 1/2"
Model Number 1182215
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported that their pa was injecting lidocaine and was sprayed in the eye.He states it was coming out the sides and that there was a hole in the plastic needle connection.The pa said he was attempting a tendon sheath injection when the medication sprayed out the side of the plastic hub-needle connection.He confirmed needle was twisted on tightly and attempted injection again and it continued to spray out the sides of the hub, spraying the pa and the patient.Injection aborted.Gauze held to puncture site to obtain haemostasis.New injection drew up and used a 25-gauge needle from a different lot # to proceed with the injection safely.No patient harm noted.
 
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Additionally, no trends related to this issue have been identified during our track-and-trend analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.

Brand Name
MONOJECT
Common Device Name
MONOJECT HYPODERMIC SAFETY NEEDLE 22G*1 1/2"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC
311 s. wacker dr
suite 4100
chicago IL 60606
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
binhai industrial park,
longwan district 325025 wenzho, zhejiang
CH  
Manufacturer Contact
mohanapriya kannupaiyan
311 s. wacker dr
suite 4100
chicago, IL 60606
MDR Report Key22226602
Report Number3014312726-2025-00127
Device Sequence Number8356449
Product Code FMI
UDI-Device Identifier10884521544659
UDI-Public(01)10884521544659(10)02104058
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/10/2026
Device Model Number1182215
Device Lot Number02104058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown